Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 2 > No. 1


Boundary gradient observability for semilinear parabolic systems: Sectorial approach

PP: 45-54
Boutoulout Ali,
The aim of this paper is to study the notion of the gradient observability on a subregion $\Gamma$ of the boundary of the evolution domain $\Omega$ for the class of semilinear parabolic systems. We show, under some hypothesis, that the ux reconstruction is guaranteed by means of the sectorial approach combined with xed point techniques. This leads to interesting results which are performed through numerical examples and simulations.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved